Critical free-surface flow over a semi-circular obstruction

Forbes L.K. (1988) Critical free-surface flow over a semi-circular obstruction. Journal of Engineering Mathematics, 22 1: 3-13. doi:10.1007/BF00044362


Author Forbes L.K.
Title Critical free-surface flow over a semi-circular obstruction
Journal name Journal of Engineering Mathematics   Check publisher's open access policy
ISSN 0022-0833
Publication date 1988
Sub-type Article (original research)
DOI 10.1007/BF00044362
Volume 22
Issue 1
Start page 3
End page 13
Total pages 11
Publisher Kluwer Academic Publishers
Subject 2604 Applied Mathematics
2201 Applied Ethics
Abstract Numerical solutions are presented for the problem of two-dimensional "critical" flow of an ideal fluid over a semi-circular obstacle attached to the bottom of a running stream. The upstream Froude number and downstream flow speed are known in advance, and are therefore computed as part of the solution. The dependence of flow behaviour on obstacle size is discussed.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 72 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 03:03:32 EST by System User